# SDR FDEA201709242700

- Difficulty date: September 24, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 77,845 hours, 17,779 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSPECTION,  FOUND THE L1 DOOR SLIDE REMOTE PRESS TO TEST LIGHT INOPERATIVE.   REMOVED AND REPLACED THE BATTERIES IAW AMM 25-61-04-4.  OPS CHECKED OK.  RETURN TO SERVICE.
